Nagoya Mathematical Journal

Multipliers on vector spaces of holomorphic functions

Hermann Render and Andreas Sauer

Full-text: Open access

Abstract

Let $G$ be a domain in the complex plane containing zero and $ H(G) $ be the set of all holomorphic functions on $G$. In this paper the algebra $M(H(G))$ of all coefficient multipliers with respect to the Hadamard product is studied. Central for the investigation is the domain $\widehat{G}$ introduced by Arakelyan which is by definition the union of all sets ${1\over w }G$ with $w \in G^c$. The main result is the description of all isomorphisms between these multipliers algebras. As a consequence one obtains: If two multiplier algebras $M(H(G_1 ))$ and $M(H(G_2 ))$ are isomorphic then $\widehat{G_1 }$ is equal to $\widehat{G_2}$. Two algebras $H(G_1 )$ and $H(G_2)$ are isomorphic with respect to the Hadamard product if and only if $G_1$ is equal to $G_2$. Further the following uniqueness theorem is proved: If $G_1$ is a domain containing $0$ and if $M(H(G))$ is isomorphic to $H(G_1 )$ then $G_1$ is equal to $\widehat{G}$.

Article information

Source
Nagoya Math. J., Volume 159 (2000), 167-178.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631456

Mathematical Reviews number (MathSciNet)
MR1783568

Zentralblatt MATH identifier
0970.30028

Subjects
Primary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15}
Secondary: 30H05: Bounded analytic functions 46J99: None of the above, but in this section 47B38: Operators on function spaces (general)

Citation

Render, Hermann; Sauer, Andreas. Multipliers on vector spaces of holomorphic functions. Nagoya Math. J. 159 (2000), 167--178. https://projecteuclid.org/euclid.nmj/1114631456


Export citation

References

  • N.U. Arakelyan, On efficient analytic continuation of power series , Math. USSR Sbornik, 52 (1985), 21–39.
  • P.L. Duren, Univalent functions, Springer, Berlin–Heidelberg–New York (1983).
  • T. Husain, Multipliers of topological algebras , Dissertationes Math., 285, Warzawa 1989.
  • R. Larsen, Introduction to the theory of multipliers, Springer, Berlin (1971).
  • J. Müller, The Hadamard multiplication theorem and applications in summability theory , Complex variables, 18 (1992), 75–81.
  • ––––, Coefficient multipliers from $ H(G_1) $ into $ H(G_2) $ , Arch. Math., 61 (1993), 155–166.
  • R. Remmert, Funktionentheorie II, Springer, Berlin–Heidelberg–New York (1991).
  • H. Render, A. Sauer, Algebras of holomorphic functions with Hadamard multiplication , Studia Math., 118 (1996), 77–100.
  • ––––, Invariance properties of homomorphisms on algebras of holomorphic functions with Hadamard multiplication , Studia Math., 121 (1996), 53–65.
  • H. Render, Homomorphisms on Hadamard algebras , Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl., 40 (1996), 153–158.
  • ––––, Hadamard's multiplication theorem –- Recent Developments , Colloq. Math., 74 (1997), 79–92.
  • ––––, Topological algebras with an orthogonal total sequence , Colloq. Math., 72 (1997), 215–221.
  • W. $\dot\rmZ$elazko, Banach algebras, Elsevier Publishing Company, Amsterdam (1973).